Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the cause and long term effect of painful spinal bulge ?

Hello, I have been diagnosed with L4-L5 bulge spinal bulge. I m an active person and loves playing badminton. I have been resting for quite sometime and have started playing again. When I play and hit smashes, I get a small pain in the back and it will go within 1 hour after I stop playing. Will this lead to complication or is it general pain since Im playing after 1 year?
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello rarjunpillai,
small pain in the back - advice- NSAID ( tablet diclofen 50mg twice in a days after meal ) if not relived then tablet predisolone or in severe case injection prednisolone for investigation- X-RAY LS - AP & lateral, MRI confirmatory, if not relived then advice dissectomy or lamnectomy, usually relived by NSAID, traction, massage, electrical , hope my advice useful to you, thank you.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor